# SDR CALA2023072102302

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 80,359 hours, 11,249 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Lh Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

C HYD QTY EICAS C. THE CENTER HYDRAULIC RESERVOIR QUANTITY IS LOW. NOTE: HYD AUTO E VENT C QTY .48 SERVICED CTR SYSTEM HYDRAULIC RESERVOIR TO DETERMINE IF QTY INDICATION ERROR. INDICATION CHECKED GOOD. VISUAL WALK AROUND INSPECTION SHOWS LEAK AT AREA ABOVE TOP OF L/H MLG. FOUND LH MLG RETRACT ACTUATOR UP HYDRAULIC HOSE NUT SEVERELY LEAKING WHEN THE GEAR HANDLE IS PUT INTO THE UP POSITION. UP HYDRAULIC HOSE NUT WAS LOOSE RESULTING IN THE LEAK. TIGHTENED UP HOSE NUT AND PERFORMED ACTUATOR INSTALLATION TEST PER AMM 32-32-01. OPS CHECK GOOD AT THIS TIME, NO MORE LEAKAGE NOTED AT THIS TIME. AIRCRAFT RETURNED TO RIGINAL CONFIGURATION.
